Alert archive / Georgia / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 25, NWS Tallahassee, FL

January 21, 20174 counties in Georgia

NWS Tallahassee, FL issued this severe thunderstorm warning at Jan 21, 2017, 11:28 PM EST for 4 counties in Georgia. It was in force for 47 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 21, 2017, 11:28 PM EST (04:28 UTC)
Expired
Jan 22, 2017, 12:15 AM EST
In force
47 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Irwin County, GA, Tift County, GA, Turner County, GA, Worth County, GA

What was reported inside it

TimeReportWhereRemark
Jan 21, 11:31 PM ESTHAIL 1.5Poulan, GAREPORT OF PING PONG SIZED HAIL IN POULAN
Jan 21, 11:55 PM ESTHAIL 1.75Waterloo, GAGOLF BALL SIZED HAIL REPORTED IN WATERLOO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 21, 7:51 PM ESTTornado Watch PDSSPC8 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 4.5 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2017-01-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2017-01-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 76 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4 J/kg
Mixed-layer CIN
-175 J/kg
Mixed-layer LCL
1065 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
76 m²/s²
0-3 km storm-relative helicity
92 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

287 
WUUS52 KTAE 220428
SVRTAE
GAC155-277-287-321-220515-
/O.NEW.KTAE.SV.W.0025.170122T0428Z-170122T0515Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tallahassee FL
1128 PM EST SAT JAN 21 2017

The National Weather Service in Tallahassee has issued a

* Severe Thunderstorm Warning for...
  Southeastern Turner County in south central Georgia...
  Northern Tift County in south central Georgia...
  Southeastern Worth County in south central Georgia...
  Western Irwin County in south central Georgia...

* Until 1215 AM EST

* At 1127 PM EST, a severe thunderstorm was located over Poulan, or
  near Sylvester, moving northeast at 45 mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees. 

* Locations impacted include...
  Sylvester, Tifton, Poulan, Ty Ty, Mystic, Sycamore, Sumner,
  Irwinville Airport, Harding, Irwinville, Pinetta, Hillsdale, Arp,
  Gordy, Inaha, Tempy, Chula, Powelltown, Abba and Sunsweet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 400 AM EST for south central
Georgia.

LAT...LON 3176 8345 3176 8337 3177 8337 3177 8334
      3176 8334 3175 8333 3168 8332 3168 8327
      3155 8326 3138 8382 3150 8390 3179 8346
TIME...MOT...LOC 0427Z 239DEG 39KT 3151 8375 

HAIL...1.50IN
WIND...60MPH
 
$$

30-PULLIN
4 follow-up statements
241 
WWUS52 KTAE 220442
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
1142 PM EST SAT JAN 21 2017

GAC155-277-287-321-220515-
/O.CON.KTAE.SV.W.0025.000000T0000Z-170122T0515Z/
Turner GA-Tift GA-Worth GA-Irwin GA-
1142 PM EST SAT JAN 21 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM EST
FOR SOUTHEASTERN TURNER...NORTHERN TIFT...EAST CENTRAL WORTH AND
WESTERN IRWIN COUNTIES...

At 1142 PM EST, a severe thunderstorm was located 8 miles southeast
of Ashburn, moving northeast at 45 mph.

HAZARD...Two inch hail and 60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees. 

Locations impacted include...
Tifton, Ty Ty, Mystic, Sycamore, Irwinville Airport, Harding,
Irwinville, Pinetta, Hillsdale, Arp, Inaha, Chula, Abba, Sunsweet and
Waterloo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

&&

A tornado watch remains in effect until 400 AM EST for south central
Georgia.

LAT...LON 3176 8345 3176 8337 3177 8337 3177 8334
      3176 8334 3175 8333 3168 8332 3168 8327
      3155 8326 3143 8366 3162 8372 3179 8346
TIME...MOT...LOC 0442Z 239DEG 39KT 3160 8358 

HAIL...2.00IN
WIND...60MPH
 
$$

30-PULLIN
149 
WWUS52 KTAE 220451
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
1151 PM EST SAT JAN 21 2017

GAC321-220500-
/O.CAN.KTAE.SV.W.0025.000000T0000Z-170122T0515Z/
Worth GA-
1151 PM EST SAT JAN 21 2017

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL WORTH COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.

A tornado watch remains in effect until 400 AM EST for south central
Georgia.

LAT...LON 3176 8345 3176 8337 3177 8337 3177 8334
      3176 8334 3175 8333 3168 8332 3168 8327
      3155 8326 3148 8361 3167 8364 3179 8346
TIME...MOT...LOC 0450Z 239DEG 39KT 3165 8349 

$$

GAC155-277-287-220515-
/O.CON.KTAE.SV.W.0025.000000T0000Z-170122T0515Z/
Turner GA-Tift GA-Irwin GA-
1151 PM EST SAT JAN 21 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM EST
FOR SOUTHEASTERN TURNER...NORTHERN TIFT AND WESTERN IRWIN COUNTIES...

At 1150 PM EST, a severe thunderstorm was located 9 miles west of
Mystic, or 10 miles southeast of Ashburn, moving northeast at 45 mph.

HAZARD...Two inch hail and 60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees. 

Locations impacted include...
Mystic, Sycamore, Irwinville Airport, Chula, Harding, Irwinville,
Pinetta, Arp, Abba, Sunsweet, Inaha and Waterloo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm has a history of producing large hail in Worth and Tift
County. SEEK SHELTER NOW inside a sturdy structure and stay away
from windows.

&&

A tornado watch remains in effect until 400 AM EST for south central
Georgia.

LAT...LON 3176 8345 3176 8337 3177 8337 3177 8334
      3176 8334 3175 8333 3168 8332 3168 8327
      3155 8326 3148 8361 3167 8364 3179 8346
TIME...MOT...LOC 0450Z 239DEG 39KT 3165 8349 

HAIL...2.00IN
WIND...60MPH
 
$$

30-PULLIN
199 
WWUS52 KTAE 220502
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
1202 AM EST SUN JAN 22 2017

GAC277-287-220511-
/O.CAN.KTAE.SV.W.0025.000000T0000Z-170122T0515Z/
Turner GA-Tift GA-
1202 AM EST SUN JAN 22 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN TURNER AND
NORTHERN TIFT COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.

A tornado watch remains in effect until 400 AM EST for south central
Georgia.

LAT...LON 3177 8334 3168 8332 3168 8327 3155 8326
      3152 8339 3155 8342 3156 8347 3157 8347
      3157 8350 3170 8349 3170 8346 3171 8345
      3174 8347 3176 8345 3176 8337 3177 8337
TIME...MOT...LOC 0501Z 239DEG 39KT 3171 8336 

$$

GAC155-220515-
/O.CON.KTAE.SV.W.0025.000000T0000Z-170122T0515Z/
Irwin GA-
1202 AM EST SUN JAN 22 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM EST
FOR WESTERN IRWIN COUNTY...

At 1201 AM EST, a severe thunderstorm was located near Fitzgerald,
moving northeast at 45 mph.

HAZARD...Two inch hail and 60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees. 

Locations impacted include...
Mystic, Irwinville Airport, Irwinville, Pinetta, Arp, Abba and
Waterloo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm has a history of producing large hail in Worth and Tift
Counties. SEEK SHELTER NOW inside a sturdy structure and stay away
from windows.

&&

A tornado watch remains in effect until 400 AM EST for south central
Georgia.

LAT...LON 3177 8334 3168 8332 3168 8327 3155 8326
      3152 8339 3155 8342 3156 8347 3157 8347
      3157 8350 3170 8349 3170 8346 3171 8345
      3174 8347 3176 8345 3176 8337 3177 8337
TIME...MOT...LOC 0501Z 239DEG 39KT 3171 8336 

HAIL...2.00IN
WIND...60MPH
 
$$

30-PULLIN
828 
WWUS52 KTAE 220509
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
1209 AM EST SUN JAN 22 2017

GAC155-220518-
/O.EXP.KTAE.SV.W.0025.000000T0000Z-170122T0515Z/
Irwin GA-
1209 AM EST SUN JAN 22 2017

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN IRWIN COUNTY WILL
EXPIRE AT 1215 AM EST...
        
The storm which prompted the warning has weakened below severe
limits, and is exiting the warned area. Therefore, the warning will
be allowed to expire.

A tornado watch remains in effect until 400 AM EST for south central
Georgia.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Tallahassee.

LAT...LON 3177 8334 3168 8332 3168 8327 3155 8326
      3152 8339 3155 8342 3156 8347 3157 8347
      3157 8350 3170 8349 3170 8346 3171 8345
      3174 8347 3176 8345 3176 8337 3177 8337
TIME...MOT...LOC 0508Z 239DEG 39KT 3174 8330 

$$

30-PULLIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 21, 10:21 PM EST, 1 hour 7 minutes earlier.

Area forecast discussion, Jan 21, 10:21 PM EST, 1 hour 7 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
1021 PM EST Sat Jan 21 2017

...Scattered severe storms possible overnight in southeast Alabama
and the Florida Panhandle...

.NEAR TERM [Through Tonight]...

Our area is under the eastern end of a southern stream mid- and
upper-level trough with a strong jet streak that stretches across
the CONUS's southern border. This low will deepen overnight as it
digs southeastward into the ArkLaTex. The surface and low level
reflection of this dynamic system lies over the TX-OK border,
but 850 mb winds are surging across TX and eastward along the Gulf
coast. Well ahead of the centers of low pressure, under the
influence of this enhanced wind field is a mesoscale convective
system that is rich with warm, moist, and unStable Gulf air. The
00Z LIX sounding showed MUCAPE over 2000 J/kg, with mid level lapse
rates over 7 C/km and 95 kts 0-6 km shear. Given these extreme
values, SPC has highlighted the area to be effected by this MCS under
a tornado watch with the distinction of a particularly dangerous
situation. This means that significant tornadoes (EF2+) are
possible tonight as well as higher end damaging winds (up to 75
MPH) and large hail (up to 2.5" in diameter). Local radar imagery
shows the bulk of the convection currently stretching across
southern AL, but is expected to fill in across the area outlined
in SPC's tornado watch. Please stay weather aware tonight and make
sure you have multiple methods to receive warning information.

&&

.PREV DISCUSSION [638 PM EST]...

.SHORT TERM [Sunday Through Monday Night]...

By morning Sunday a secondary wave of severe storms is expected to
have moved through the Florida panhandle, southeast Alabama, and
southwest Georgia. By mid-morning and early afternoon, a cold front
will be moving through the Tri-State region and aligning once again
with a quite favorable environment. There's some disagreement as to
just how steep the lapse rates will be, but a fair consensus on the
strength of the wind fields and magnitude of instability. Damaging
winds and tornadoes will be possible in the strongest storms, with
hail being a lesser threat but still possible. The most favorable
region for development along the cold front will be along and east
of a line from Albany through Tallahassee, or east of where strong
storms existed overnight. The threat for severe storms should come
to an end in the late afternoon. A scattering of showers will remain
possible through Sunday night and Monday as the main upper level
system passes through the region, but thunderstorms are not
expected over this period.

.LONG TERM [Tuesday Through Saturday]...

Tuesday and Wednesday we will be between weather systems as ridge
builds into the area. With southerly wind returning during this time
a warmup is expected for Wednesday afternoon (highs around mid to
upper 70s). The warmup will be short lived as another cold front is
forecast to move through the WFO on Thursday. Much cooler air will
accompany this front with high temperatures tumbling down into the
50s Friday and Saturday and low temperatures possibly reaching the
freezing level.

.AVIATION [Through 00Z Monday]...

The remnants of this afternoon's squall line lies just southeast of
TLH and VLD. Low cigs remain in place though, and aside from a few
brief breaks to VFR conditions, cigs are expected to remain mostly
MVFR until storms start back up again and cigs and vsbys lower to
IFR or possibly LIFR levels. Our next round of storms are expected
to move S to N late tonight/early tomorrow morning, followed by
another round moving W to E Sunday morning through afternoon.
Strong, gusty winds from the south are expected behind the final
line.

.MARINE...

Southwesterly Advisory level winds will shift westerly or even
northwesterly beginning late Sunday behind a cold front. Behind the
front late Sunday and into Monday sustained winds will near Gale
conditions, with occasional Gale force gusts expected. Seas will
build to around 14 feet well offshore, but even as high as 10 feet
within 20 miles of the Panhandle coast. Advisory level seas are not
expected to completely subside until Tuesday morning.

.FIRE WEATHER...

Several rounds of thunderstorms today and tomorrow will keep RHs
well above critical thresholds and fuel moisture high through the
period, precluding any red flag warning conditions. Elevated
transport and 20 foot winds on Sunday will yield high dispersion
values across much of the region, particularly the western half.

.HYDROLOGY...

Local rivers are starting to rise as rain continues to fall. Rain
totals in Southeast Alabama, Southwest Georgia and Panhandle Florida
are generally 1 to 3 inches with isolated areas of 4 inches as of
Saturday afternoon. Another 2 to 3 inches of rain is likely through
tomorrow. The rivers will be monitored closely as some may reach
flood stage in a couple days. Flood warnings may be issued
tonight or tomorrow when certainty is higher.

&&

.PRELIMINARY POINT TEMPS/POPS...

Tallahassee   65  73  54  62  42 /  80  90  10  10   0
Panama City   67  71  57  62  47 /  80  90  10  10   0
Dothan        63  71  52  58  41 /  90  70  30  10   0
Albany        63  72  52  58  41 /  90  80  20  20   0
Valdosta      64  74  53  61  42 /  80  90  10  10   0
Cross City    66  74  58  63  43 /  40  90  50  10   0
Apalachicola  68  72  59  63  48 /  60  90  30  10   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...

FL...High Rip Current Risk through late Monday night for Coastal Bay-
     Coastal Franklin-Coastal Gulf-South Walton.

     High Surf Advisory from 1 AM EST /midnight CST/ Sunday to 1 AM
     EST /midnight CST/ Tuesday for Coastal Bay-Coastal Gulf-
     South Walton.

GA...None.
AL...None.
GM...Small Craft Advisory until 7 AM EST Tuesday for Apalachee Bay or
     Coastal Waters From Keaton Beach to Ochlockonee River Fl
     out to 20 Nm-Coastal Waters From Ochlockonee River to
     Apalachicola Fl out to 20 Nm-Coastal waters from Suwannee
     River to Keaton Beach out 20 NM-Coastal waters from
     Apalachicola to Destin FL out 20 NM-Waters from Suwannee
     River to Apalachicola FL from 20 to 60 NM-Waters from
     Apalachicola to Destin FL from 20 to 60 NM.

&&

NEAR TERM...Moore
SHORT TERM...Harrigan
LONG TERM...Harrigan
AVIATION...Moore
MARINE...Harrigan
FIRE WEATHER...Moore
HYDROLOGY...McDermott

In the hours before

Local storm report, Jan 21, 7:05 PM EST, 4 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TALLAHASSEE FL
705 PM EST SAT JAN 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     TSTM WND DMG     2 E EAST ALBANY         31.53N 83.95W
01/21/2017                   WORTH              GA   LAW ENFORCEMENT

            SEVERAL TREES DOWN NEAR PORTERS CORNER RD.

0100 PM     TSTM WND DMG     2 WSW BRIDGEBORO        31.39N 84.01W
01/21/2017                   MITCHELL           GA   911 CALL CENTER

            TREE DOWN ON HWY 112 AT THE WORTH COUNTY LINE.

&&

DVD
Local storm report, Jan 21, 7:13 PM EST, 4 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
713 PM EST SAT JAN 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 PM     TSTM WND DMG     5 SE DAWSON             31.71N 84.39W
01/21/2017                   TERRELL            GA   UTILITY COMPANY

            FALLEN OR LEANING TREES AND LIMBS RESULTED IN POWER
            OUTAGES

1215 PM     TSTM WND DMG     BRONWOOD                31.83N 84.36W
01/21/2017                   TERRELL            GA   UTILITY COMPANY

            FALLEN OR LEANING TREES AND LIMBS RESULTED IN POWER
            OUTAGES

1225 PM     TSTM WND DMG     3 SW LEESBURG           31.70N 84.20W
01/21/2017                   LEE                GA   UTILITY COMPANY

            FALLEN TREES OR LIMBS RESULTED IN POWER OUTAGES

1225 PM     TSTM WND DMG     4 E SMITHVILLE          31.89N 84.18W
01/21/2017                   LEE                GA   UTILITY COMPANY

            FALLEN TREES AND LIMBS RESULTED IN POWER OUTAGES

&&

DVD
Local storm report, Jan 21, 7:28 PM EST, 4 hours before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TALLAHASSEE FL
728 PM EST SAT JAN 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     MARINE TSTM WIND 2 W PANAMA CITY BEACH   30.21N 85.88W
01/21/2017  M50.00 MPH       GMZ750             FL   C-MAN STATION

            PCBF1 MEASURED 50 MPH GUST

&&

DVD
Local storm report, Jan 21, 7:33 PM EST, 3 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
733 PM EST SAT JAN 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 PM     TSTM WND DMG     BACONTON                31.38N 84.16W
01/21/2017                   MITCHELL           GA   UTILITY COMPANY

            POWER LINES DOWN AROUND BACONTON

&&

DVD
Local storm report, Jan 21, 10:53 PM EST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1053 PM EST SAT JAN 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 PM     FLASH FLOOD      S ELBA                  31.41N 86.07W
01/21/2017                   COFFEE             AL   911 CALL CENTER

            FLOODING AT E. DAVIS AND CLAXTON. ROAD IS IMPASSABLE

&&

RH
Local storm report, Jan 21, 11:19 PM EST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1119 PM EST SAT JAN 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1114 PM     HAIL             OZARK                   31.45N 85.65W
01/21/2017  M1.00 INCH       DALE               AL   BROADCAST MEDIA

            QUARTER SIZED HAIL REPORTED IN OZARK

&&

RH

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 21, 10:23 PM ESTTornado WarningTAEBaker, Colquitt, Miller, Mitchell27 min
Jan 21, 10:58 PM ESTSevere Thunderstorm WarningTAEBaker, Colquitt, Dougherty, Mitchell, Tift, Turner and 1 more32 min
Jan 21, 11:44 PM ESTSevere Thunderstorm WarningTAEBaker, Calhoun, Clay, Dougherty, Early, Lee and 2 more55 min
Jan 22, 12:07 AM ESTSpecial Weather StatementTAEBen Hill23 min
Jan 22, 12:10 AM ESTSevere Thunderstorm WarningTAEDougherty, Lee, Worth58 min
Jan 22, 12:35 AM ESTFlash Flood WarningTAEDougherty, Lee4 hr
Jan 22, 12:59 AM ESTSevere Thunderstorm WarningTAEClay, Early46 min
Jan 22, 1:04 AM ESTSevere Thunderstorm WarningTAEBen Hill, Irwin, Tift, Turner, Worth18 min
Jan 22, 1:34 AM ESTSevere Thunderstorm WarningTAEBaker, Calhoun, Clay, Dougherty, Early, Randolph and 1 more41 min
Jan 22, 2:02 AM ESTTornado WarningTAEBaker, Calhoun, Dougherty, Lee, Mitchell, Worth28 min
Jan 22, 2:25 AM ESTSevere Thunderstorm WarningTAEColquitt, Decatur, Grady, Thomas65 min
Jan 22, 2:27 AM ESTTornado WarningTAEDougherty, Turner, Worth33 min
Jan 22, 2:44 AM ESTTornado WarningTAEIrwin, Tift, Turner18 min
Jan 22, 2:49 AM ESTTornado WarningTAEThomas41 min
Jan 22, 2:59 AM ESTSevere Thunderstorm WarningTAEBaker, Calhoun, Early, Miller, Seminole46 min
Jan 22, 3:10 AM ESTTornado WarningTAEBrooks, Colquitt, Cook50 min
Jan 22, 3:34 AM ESTTornado WarningTAEBerrien56 min
Jan 22, 3:39 AM ESTWind AdvisoryTAEBaker, Ben Hill, Berrien, Brooks, Calhoun, Clay and 20 more14 hr
Jan 22, 3:44 AM ESTSevere Thunderstorm WarningTAEBaker, Calhoun, Dougherty, Mitchell, Worth46 min
Jan 22, 4:24 AM ESTSevere Thunderstorm WarningTAEBen Hill, Irwin, Tift, Turner, Worth66 min
Jan 22, 5:00 AM ESTTornado WarningTAEBen Hill, Irwin30 min
Jan 22, 5:34 AM ESTSevere Thunderstorm WarningTAEDecatur, Grady56 min
Jan 22, 6:00 AM ESTSevere Thunderstorm WarningTAEBerrien, Brooks, Colquitt, Cook, Grady, Irwin and 1 more75 min
Jan 22, 6:31 AM ESTSevere Thunderstorm WarningTAEBerrien, Brooks, Cook, Lanier, Lowndes, Thomas74 min
Jan 22, 6:33 AM ESTSevere Thunderstorm WarningTAEDecatur, Grady42 min
Jan 22, 6:47 AM ESTTornado WarningTAEBerrien, Brooks, Cook, Lanier, Lowndes58 min
Jan 22, 7:10 AM ESTTornado WarningTAELanier, Lowndes35 min
Jan 22, 7:15 AM ESTSevere Thunderstorm WarningTAEBrooks, Colquitt, Cook, Thomas45 min
Jan 22, 7:16 AM ESTSevere Thunderstorm WarningTAEDecatur, Grady, Thomas29 min
Jan 22, 7:36 AM ESTSevere Thunderstorm WarningTAEBrooks, Thomas39 min
Jan 22, 7:52 AM ESTTornado WarningTAEBrooks38 min
Jan 22, 7:58 AM ESTSevere Thunderstorm WarningTAEBerrien, Brooks, Cook, Lanier, Lowndes47 min
Jan 22, 8:05 AM ESTTornado WarningTAEBrooks, Lowndes25 min
Jan 22, 8:27 AM ESTTornado WarningTAELanier, Lowndes33 min
Jan 22, 8:37 AM ESTSevere Thunderstorm WarningTAEGrady, Thomas38 min
Jan 22, 8:44 AM ESTTornado WarningTAEGrady, Thomas31 min
Jan 22, 9:09 AM ESTTornado WarningTAEGrady, Thomas36 min
Jan 22, 9:11 AM ESTSevere Thunderstorm WarningTAEDecatur, Grady, Miller, Seminole49 min
Jan 22, 9:33 AM ESTSevere Thunderstorm WarningTAEBrooks, Lanier, Lowndes57 min
Jan 22, 9:41 AM ESTRiver Flood WarningTAELee5 days
Jan 22, 9:53 AM ESTTornado WarningTAEDecatur, Grady37 min
Jan 22, 10:06 AM ESTSevere Thunderstorm WarningTAEBaker, Calhoun, Dougherty, Early39 min
Jan 22, 10:38 AM ESTTornado WarningTAEDecatur, Grady, Thomas37 min
Jan 22, 10:55 AM ESTSevere Thunderstorm WarningTAELee, Worth20 min
Jan 22, 11:11 AM ESTSevere Thunderstorm WarningTAEBrooks, Cook, Lowndes31 min
Jan 22, 11:47 AM ESTSevere Thunderstorm WarningTAEBrooks, Colquitt, Thomas43 min
Jan 22, 12:39 PM ESTSevere Thunderstorm WarningTAEClay, Randolph, Terrell36 min
Jan 22, 1:59 PM ESTSevere Thunderstorm WarningTAEClay, Early46 min
Jan 22, 2:20 PM ESTTornado WarningTAECalhoun, Clay, Early, Randolph25 min
Jan 22, 2:35 PM ESTTornado WarningTAEDecatur8 min
Jan 22, 2:39 PM ESTTornado WarningTAEBaker, Calhoun, Early, Miller, Seminole36 min
Jan 22, 2:42 PM ESTTornado Warning Tornado observedTAECalhoun, Clay, Randolph, Terrell27 min
Jan 22, 3:08 PM ESTSevere Thunderstorm WarningTAEBaker, Calhoun, Dougherty, Early, Lee, Terrell and 1 more52 min
Jan 22, 3:15 PM ESTTornado Warning EmergencyTAEBaker, Dougherty, Lee, Turner, Worth30 min
Jan 22, 3:26 PM ESTSevere Thunderstorm WarningTAEGrady, Thomas34 min
Jan 22, 3:40 PM ESTTornado Warning Tornado observedTAEBen Hill, Turner, Worth35 min
Jan 22, 3:42 PM ESTTornado WarningTAEDougherty, Mitchell, Worth33 min
Jan 22, 3:53 PM ESTSevere Thunderstorm WarningTAEBrooks, Lowndes, Thomas37 min
Jan 22, 4:04 PM ESTSevere Thunderstorm WarningTAEBerrien, Brooks, Colquitt, Cook, Thomas, Tift26 min
Jan 22, 4:23 PM ESTSevere Thunderstorm WarningTAEBrooks, Lanier, Lowndes37 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.